# SDR SIMA20140902002

- Difficulty date: September 2, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N802AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145471
- Aircraft time: 31,763 hours, 26,979 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE ON LIGHT WILL NOT ILLUMINATE.  REPLACED PARK BRAKE LIGHT IAW AMM 20-13-04 & RESET EMER BRAKE CB.  OPERATIONS CHECKED GOOD IAW AMM 32-44-11.  BULBS USED FROM ACFT KIT.
